# SDR DALA2025032002099

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: CORROSION SEAT TRACK -Y765 LOCATED FROM FR12 TO FR24 AT FWD GALLEY AREA (SSI: 531189). C/A: REPLACED SEAT TRACK -Y765 LOC. FR12 TO FR24 AT FWD GALLEY AREA AS PER A320 SRM 51-42-11, A320 SRM 51-44-11, A320 SRM 51-21-11,A320 SRM 53- 11-15-283-010, DWG D53918123, DWG D53110920, DWG D53112814 AND ESPM 20- 33-41. (LP: 0866465)
